
A popular Japanese household item. Eve Quick Headache Relief is a formulation designed to be effective against headaches. Includes ibuprofen, allyl isopropyl acetyl urea / anhydrous caffeine that enhances its analgesic effect, and magnesium oxide, a component that protects the gastric mucosa and promotes the absorption of ibuprofen.
Contains gastric mucosa protective ingredients that are gentle on the stomach.
How to use
For adults: Take 2 tablets with water, then if necessary take it 3 times a day. Leave at least 4 hours between doses. Not to be given to children under 15 years.
Ingredients
2 tablets
Ibuprofen 150 mg
Magnesium oxide 100 mg
Allyl isopropyl acetyl urea 60 mg
Anhydrous caffeine 80 mg
Additives: silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, macrogol, Mg stearate, talc, titanium oxide
Count
40 tablets